# SDR DALA2016030701687

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Punctured
- Location: Bs 629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED MID CARGO DOOR JAMB WEB BS 629, PROJECTION LONGERON 26RT AT C2. DAMAGE WAS REPAIRED IAW SRM 51-70-4.
